# SDR GUUA93853051211A

- Difficulty date: May 12, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 30,551 hours, 36,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 456-482.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX LOWER FUSELAGE BELLY SKIN HAS A SMALL CRACK AND SIGNS OF CORROSION BETWEEN FS 456.00 AND 482.75 AT STRINGER 14R.  REMOVED DAMAGED AREA AND INSTALLED SKIN FILLER REPAIR AND EXTERNAL DOUBLER REPAIR.
